# SDR SIMA20130902003

- Difficulty date: September 2, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 26,802 hours, 23,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT HOLDER BROKEN.  R  & R CAPTAINS FLASHLIGHT HOLDER ASSY IAW TASK 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPC GOOD.
